# SDR R61A201602200118

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 28,259 hours, 20,577 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 04072178
- Condition: Inoperative
- Location: Mau Module
- Part time: 28,618 hours, 17,679 cycles
- Component: Mau Modul
- Component part number: 70244401901
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN AVNX MAU 3A FAIL MESSAGE.  CREW DECLARED AN EMERGENCY AND DIVERTED, WHERE THEY LANDED WITHOUT INCIDENT.  MAINTENANCE R & R NIC/PROC 5 AND POWER SUPPLY NR 1 IAW AMM AND OPS CHECKED GOOD.
